# SDR HALA2022021600047

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 32,384 hours, 5,110 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING PRE-DEPARTURE WALK AROUND FOUND #2 ENG AOHE LEAKING OIL, RAN ENG AND CONFIRMED OIL LEAKAGE.// REMOVED AND INSTALLED NEW AOHE ON #2 ENG PER AMM 79-21-51. 471318. FUEL AND OIL LEAK TEST PENDING. OPS AND LEAK CHK OK PER AMM 79-21-51. OK FOR SVC. COOLER, OIL-AIR OFF 43-7921-9-0001 S/N 41153 ON 43-7921-9-0001 S/N 41650
